Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 41, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 6, 2020, 3:19 PM EST for Dodge County, Laurens County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2020, 3:19 PM EST (20:19 UTC)
- Expired
- Feb 6, 2020, 3:45 PM EST
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dodge County, GA, Laurens County, GA
The radar
The Robins AFB radar (KJGX), 61 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 6, 12:17 PM EST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 732 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 391 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 5.3
The text
As transmitted.
767
WUUS52 KFFC 062019
SVRFFC
GAC091-175-062045-
/O.NEW.KFFC.SV.W.0041.200206T2019Z-200206T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
319 PM EST Thu Feb 6 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
South central Laurens County in central Georgia...
Central Dodge County in central Georgia...
* Until 345 PM EST.
* At 319 PM EST, a severe thunderstorm was located over Godwinsville,
or 7 miles south of Eastman, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eastman, Chauncey, Rentz, Godwinsville, Five Points and Cedar
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3203 8313 3210 8323 3240 8297 3239 8280
3228 8283
TIME...MOT...LOC 2019Z 222DEG 49KT 3210 8314
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
541
WWUS52 KFFC 062029
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
329 PM EST Thu Feb 6 2020
GAC091-062038-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-200206T2045Z/
Dodge GA-
329 PM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DODGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
LAT...LON 3229 8307 3240 8297 3239 8280 3228 8283
3215 8299
TIME...MOT...LOC 2028Z 222DEG 56KT 3224 8298
$$
GAC175-062045-
/O.CON.KFFC.SV.W.0041.000000T0000Z-200206T2045Z/
Laurens GA-
329 PM EST Thu Feb 6 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST
FOR SOUTH CENTRAL LAURENS COUNTY...
At 328 PM EST, a severe thunderstorm was located near Cedar Grove, or
11 miles east of Eastman, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rentz and Cedar Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
LAT...LON 3229 8307 3240 8297 3239 8280 3228 8283
3215 8299
TIME...MOT...LOC 2028Z 222DEG 56KT 3224 8298
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$137
WWUS52 KFFC 062036
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
336 PM EST Thu Feb 6 2020
GAC175-062046-
/O.EXP.KFFC.SV.W.0041.000000T0000Z-200206T2045Z/
Laurens GA-
336 PM EST Thu Feb 6 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAURENS COUNTY
WILL EXPIRE AT 345 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 800 PM EST for central
Georgia.
LAT...LON 3229 8307 3240 8297 3239 8280 3228 8283
3215 8299
TIME...MOT...LOC 2036Z 222DEG 49KT 3232 8290
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 6, 3:07 PM EST, 12 minutes earlier.
Area forecast discussion, Feb 6, 3:07 PM EST, 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 307 PM EST Thu Feb 6 2020 .SHORT TERM /Tonight through Friday Night/... The line of showers and thunderstorms that have brought a round of severe weather and torrential flooding rainfall. The severe threat looks to exit the forecast area by 8 PM tonight with the expiration of the ongoing Tornado Watch. However, ongoing flooding issues may continue with heavy runoff and another half inch of rain expected behind the main line of storms. A Flash Flood Watch will continue through Friday morning with several reports of severe flooding ongoing in north Georgia. As heavy rain filters out and isolated light showers move into the area behind them the colder air moving in behind the front will lead to possible snow showers and flurries across north Georgia Friday morning. Accumulations around an inch may be possible on western slopes in the Georgia Blue Ridge mountains. Further flurries may continue on Saturday morning as well with another brief round of lighter rainfall. Thiem .LONG TERM /Saturday through Thursday/... Given ongoing severe weather today only tweeks were made to the extended forecast. The previous discussion follows... PREV DISCUSSION... /Issued 416 AM EST Thu Feb 6 2020/ The first portion of the long term will be the rare dry period but as has been the case, this will not last for long. A secondary shortwave will drop through the midwest and eventually the Mississippi Valley Sat morning with surface reflection passing well north of the area. GFS continues to be most aggressive with this feature and the associated moisture although the ECMWF has trended slightly wetter as well. Still going to use a blend which yields likely pops over the far NE zones through Sat afternoon. Timing will be critical as we could see enough cold air lock in to allow for a rain and snow mix over mountains primarily. ECMWF indicates greater snow potential over a larger area than the GFS but will lean toward the lower amounts which agrees with WPC. This would yield a dusting to maybe two tenths of an inch over the northeast mountains. Another brief dry period for Sunday before next system moves in quickly Monday into Tuesday and if you believe the ECMWF which stalls the frontal boundary further north. Regardless, another period of decent rainfall of over and inch. Not as impressive as the current system but with ongoing flooding likely, this will only exacerbate the problem. Although instability will be quite minimal, did add a period of thunder for Tuesday afternoon as the activity transitions into Central GA. Depending on which long term solution verifies, we could see a break on Wednesday but just as likely that front hangs around and provides the focus for additional activity. Frontal boundary will move through on Thu with good agreement this far out. An additional inch of rain is likely with this system and possibly quite a bit more in the far extended as models show front stalling and additional waves impacting the area. Deese .AVIATION... 18Z Update... A broken line of showers and thunderstorms will cont to push through the fcst area with a wide variety of svr wx and heavy rain following. CIGS are very spotty at the moment, but expecting MVFR to dominate through most of the TAF period with IFR possible around the ATL sites between 22-06Z tonight. A mix of IFR/MVFR VSBYS also likely with periods of heavy rain. Strong gusty SSW winds ahead of the storms will transition to breezy west winds tonight before strengthening again tomorrow morning with gusts up to 25kts. //ATL Confidence...18Z Update... High confidence on winds. Low to Medium confidence on CIGS. Medium confidence on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 40 46 32 51 / 90 10 10 30 Atlanta 38 44 33 53 / 90 20 20 30 Blairsville 32 38 28 45 / 90 50 20 30 Cartersville 35 43 31 52 / 60 30 20 30 Columbus 40 49 36 60 / 90 20 20 20 Gainesville 38 43 32 48 / 90 20 20 30 Macon 42 50 34 58 / 100 10 10 20 Rome 36 43 32 52 / 40 30 20 30 Peachtree City 38 47 32 56 / 90 20 20 30 Vidalia 46 52 36 61 / 100 5 5 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 8 PM EST this evening for the following zones: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge... Dooly...Emanuel...Glascock...Greene...Hancock...Houston... Jasper...Jefferson...Johnson...Jones...Laurens...Macon... Marion...Monroe...Montgomery...Morgan...Oglethorpe...Peach... Pulaski...Putnam...Schley...Sumter...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Twiggs...Warren...Washington... Webster...Wheeler...Wilcox...Wilkes...Wilkinson. Flash Flood Watch through Friday morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Catoosa...Chattahoochee...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp... Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Houston...Jackson...Jasper... Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Montgomery... Morgan...Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Peach...Pickens...Pike...Polk... Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair... Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...Wheeler... White...Whitfield...Wilcox...Wilkes...Wilkinson. && SHORT TERM...Thiem LONG TERM....Thiem AVIATION...Thiem
Hazardous weather outlook, Feb 6, 1:23 PM EST, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 123 PM EST Thu Feb 6 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 123 PM EST Thu Feb 6 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... ...Tornado Watch In Effect For Portions of Central and Eastern Georgia Southwest Portions of the Forecast Area extending southeast of a line from Columbus to Peachtree City, to Lawrenceville, to Danielsville, until 8 PM tonight... A line of showers and thunderstorms capable of producing damaging winds and isolated tornadoes will continue to sweep through portions of central and eastern Georgia. For this area, be prepared for possible Severe Thunderstorm and Tornado Warnings, and be ready to take appropriate actions if necessary. In addition to the severe storm potential, a Flash Flood Watch is in effect for the entire forecast area through 7 AM Friday morning as torrential rainfall will allow an additional 2 to 4 inches of rain. Heavy rain will quickly elevate the flood potential across the area, especially in the higher terrain of north Georgia, urban areas, low-lying areas, and small creeks and streams. Please do not attempt to drive through flooded roadways; Turn Around, Don't Drown! .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The Flash Flood Watch will continue through Friday morning across north and central Georgia. Flooding will continue well after the rain ends in urban areas, low-lying areas, and small creeks and streams. Light rain and snow mix will be possible across far north Georgia on Friday morning and Saturday morning, mainly in the higher terrain. Little to no accumulations are anticipated at this time for Friday but this could change with subsequent forecasts. A dusting to less than a half an inch could be realized for the Saturday system across the Northeast mountains. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information today for possible activation across portions of north and central Georgia.
In the hours before
Local storm report, Feb 6, 2:44 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM FLASH FLOOD 2 NNE VININGS 33.89N 84.46W
02/06/2020 COBB GA SOCIAL MEDIA
ROTTENWOOD CREEK TRAIL IS FLOODED.
&&
EVENT NUMBER FFC2000133
NLISTLocal storm report, Feb 6, 2:48 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM FLASH FLOOD 2 N WINSTON 33.75N 84.83W
02/06/2020 DOUGLAS GA EMERGENCY MNGR
ROAD CLOSED DUE TO HIGH WATER AT CEDAR MOUNTAIN RD AND
BRITTAIN RD.
&&
EVENT NUMBER FFC2000134
NLISTLocal storm report, Feb 6, 2:50 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
250 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM FLASH FLOOD 1 WNW DANIEL SPRINGS 33.65N 82.99W
02/06/2020 GREENE GA EMERGENCY MNGR
FLOWING WATER CAUSED DAMAGE TO BETHESDA CHURCH ROAD.
&&
EVENT NUMBER FFC2000135
NLISTSpecial weather statement, Feb 6, 3:12 PM EST, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
312 PM EST Thu Feb 6 2020
GAZ095-096-105>108-062045-
Crisp GA-Dooly GA-Houston GA-Wilcox GA-Bleckley GA-Pulaski GA-
312 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRISP...EASTERN
DOOLY...SOUTHEASTERN HOUSTON...NORTHWESTERN WILCOX...SOUTHWESTERN
BLECKLEY AND PULASKI COUNTIES UNTIL 345 PM EST...
At 312 PM EST...a line of strong thunderstorms was along a line
extending from near Elko to Fort Early...and moving northeast at 65
mph.
HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cordele, Cochran, Hawkinsville, Vienna, Unadilla, Pineview,
Pinehurst, Browndale, Richwood, Mobley Crossing, Mock Springs,
Baileys Park, Seville, Finleyson, Ocmulgee Public Fishing Area,
Pleasant View, Paulk, Tippettville, Raines and Wenona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8394 3229 8375 3246 8330 3229 8333
3225 8337 3223 8336 3197 8355 3184 8390
TIME...MOT...LOC 2012Z 232DEG 58KT 3229 8368 3186 8392
WIND...50MPHLocal storm report, Feb 6, 3:13 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EST THU FEB 06 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD 3 W SANDY SPRINGS 33.93N 84.43W
02/06/2020 FULTON GA SOCIAL MEDIA
SOPE CREEK OUT OF ITS BANKS AND APPROACHING THE BOTTOM
OF THE BRIDGE ON COLUMNS DR SE.
&&
EVENT NUMBER FFC2000136
NLISTSpecial weather statement, Feb 6, 3:14 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
314 PM EST Thu Feb 6 2020
GAZ074-076-084>086-097-098-062100-
Wilkinson GA-Jefferson GA-Washington GA-Emanuel GA-Treutlen GA-
Johnson GA-Laurens GA-
314 PM EST Thu Feb 6 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
JEFFERSON...SOUTHERN WASHINGTON...NORTHWESTERN EMANUEL...WESTERN
TREUTLEN...JOHNSON AND NORTHERN LAURENS COUNTIES UNTIL 400 PM EST...
At 313 PM EST...a line of strong thunderstorms was along a line
extending from near Blythe to near Dudley...and moving east at 35
mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Sandersville, Soperton, Louisville, Wrightsville, East
Dublin, Wrens, Wadley, Davisboro, Tennille, Adrian, Dudley, Harrison,
Stapleton, Bartow, Oconee, Avera, Montrose, Allentown and Summertown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3234 8264 3260 8324 3262 8325 3313 8264
3312 8258 3316 8257 3317 8258 3331 8238
3331 8234 3326 8225 3323 8223 3315 8227
3307 8229 3293 8227 3284 8232 3280 8221
3280 8219
TIME...MOT...LOC 2013Z 286DEG 32KT 3335 8223 3250 8311
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 9:40 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 50 min |
| Feb 5, 9:54 PM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Feb 6, 2:34 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 41 min |
| Feb 6, 3:09 AM EST | Special Weather Statement | FFC | Gilmer, Gordon, Murray, Whitfield | 51 min |
| Feb 6, 4:43 AM EST | Special Weather Statement | FFC | Chattooga, Floyd | 32 min |
| Feb 6, 4:49 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Feb 6, 5:05 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Murray, Walker, Whitfield | 55 min |
| Feb 6, 5:07 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Polk | 23 min |
| Feb 6, 5:26 AM EST | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens | 49 min |
| Feb 6, 5:55 AM EST | Special Weather Statement | FFC | Dawson, Pickens | 35 min |
| Feb 6, 6:02 AM EST | Special Weather Statement | FFC | Fannin, Lumpkin, Towns, Union, White | 58 min |
| Feb 6, 6:04 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 53 hr |
| Feb 6, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Haralson, Paulding, Polk | 40 min |
| Feb 6, 6:11 AM EST | River Flood Warning | FFC | Whitfield | 4 days |
| Feb 6, 6:27 AM EST | Special Weather Statement | FFC | Paulding | 33 min |
| Feb 6, 6:38 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth, Pickens | 82 min |
| Feb 6, 6:40 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 80 min |
| Feb 6, 6:47 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 28 min |
| Feb 6, 7:09 AM EST | Special Weather Statement | FFC | Douglas | 36 min |
| Feb 6, 7:16 AM EST | River Flood Warning | FFC | Murray, Whitfield | 51 hr |
| Feb 6, 7:20 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 40 min |
| Feb 6, 7:28 AM EST | Areal Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 6 hr |
| Feb 6, 7:39 AM EST | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gilmer, Gordon and 3 more | 6 hr |
| Feb 6, 7:42 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Forsyth, Fulton, Gwinnett | 33 min |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union | 6 hr |
| Feb 6, 7:50 AM EST | Flash Flood Warning | FFC | Towns, Union | 6 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 7:51 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Feb 6, 7:53 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 37 min |
| Feb 6, 7:54 AM EST | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson | 96 min |
| Feb 6, 8:02 AM EST | Flash Flood Warning | FFC | Bartow, Carroll, Cherokee, Cobb, DeKalb, Douglas and 9 more | 6 hr |
| Feb 6, 8:12 AM EST | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Hall, Jackson and 2 more | 6 hr |
| Feb 6, 8:16 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 29 min |
| Feb 6, 8:35 AM EST | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Forsyth | 25 min |
| Feb 6, 8:42 AM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 8:49 AM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Feb 6, 8:51 AM EST | Special Weather Statement | FFC | Dawson, Forsyth, Lumpkin | 24 min |
| Feb 6, 9:12 AM EST | River Flood Warning | FFC | Whitfield | 5 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Catoosa | 55 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 10 days |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Chattooga | 32 hr |
| Feb 6, 9:23 AM EST | River Flood Warning | FFC | Floyd, Gordon | 11 days |
| Feb 6, 9:23 AM EST | Special Weather Statement | FFC | Cobb, Douglas, Forsyth, Fulton, Heard | 37 min |
| Feb 6, 9:29 AM EST | River Flood Warning | FFC | Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 23 hr |
| Feb 6, 9:37 AM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee | 38 min |
| Feb 6, 9:44 AM EST | Tornado Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 31 min |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Catoosa | 25 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 4 hr |
| Feb 6, 9:55 AM EST | River Flood Warning | FFC | Gilmer | 8 hr |
| Feb 6, 9:58 AM EST | Tornado Warning | FFC | Barrow, Jackson, Walton | 32 min |
| Feb 6, 10:17 AM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fayette, Rockdale | 28 min |
| Feb 6, 10:36 AM EST | Special Weather Statement | FFC | Madison | 9 min |
| Feb 6, 10:37 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 10:41 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Feb 6, 10:49 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 16 hr |
| Feb 6, 10:53 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Feb 6, 11:11 AM EST | River Flood Warning | FFC | Walker | 21 days |
| Feb 6, 11:20 AM EST | River Flood Warning | FFC | Dawson | 19 hr |
| Feb 6, 11:23 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Pike, Spalding, Troup | 52 min |
| Feb 6, 11:56 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 34 min |
| Feb 6, 11:57 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Feb 6, 12:03 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 27 min |
| Feb 6, 12:05 PM EST | River Flood Warning | FFC | Cherokee, Cobb | 9 hr |
| Feb 6, 12:08 PM EST | Special Weather Statement | FFC | Jasper, Morgan | 37 min |
| Feb 6, 12:13 PM EST | River Flood Warning | FFC | Banks | 21 days |
| Feb 6, 12:25 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Meriwether, Muscogee, Pike and 3 more | 35 min |
| Feb 6, 12:26 PM EST | River Flood Warning | FFC | Gwinnett | 3 hr |
| Feb 6, 12:34 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 26 min |
| Feb 6, 12:35 PM EST | Tornado Warning | FFC | Putnam | 25 min |
| Feb 6, 12:36 PM EST | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 24 min |
| Feb 6, 12:45 PM EST | Tornado Warning | FFC | Greene, Morgan, Oglethorpe, Taliaferro, Wilkes | 30 min |
| Feb 6, 12:49 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Feb 6, 12:49 PM EST | Special Weather Statement | FFC | Dooly, Houston, Macon, Sumter | 26 min |
| Feb 6, 12:49 PM EST | Severe Thunderstorm Warning | FFC | Butts, Jasper, Lamar, Monroe, Pike, Spalding | 26 min |
| Feb 6, 12:53 PM EST | Special Weather Statement | FFC | Monroe | 37 min |
| Feb 6, 12:55 PM EST | Tornado Warning | FFC | Greene, Putnam | 35 min |
| Feb 6, 12:56 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Feb 6, 1:00 PM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 30 min |
| Feb 6, 1:10 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.